uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On the structure of existence regions for sinks of the Henon map
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Chaos, ISSN 1054-1500, E-ISSN 1089-7682, Vol. 24, no 1, 013120- p.Article in journal (Refereed) Published
Abstract [en]

An extensive search for stable periodic orbits (sinks) for the Henon map in a small neighborhood of the classical parameter values is carried out. Several parameter values which generate a sink are found and verified by rigorous numerical computations. Each found parameter value is extended to a larger region of existence using a simplex continuation method. The structure of these regions of existence is investigated. This study shows that for the Henon map, there exist sinks close to the classical case.

Place, publisher, year, edition, pages
2014. Vol. 24, no 1, 013120- p.
National Category
URN: urn:nbn:se:uu:diva-224925DOI: 10.1063/1.4865110ISI: 000334181700020OAI: oai:DiVA.org:uu-224925DiVA: diva2:720107
Swedish Research Council, 2005-3152
Available from: 2014-05-28 Created: 2014-05-23 Last updated: 2014-05-28Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tucker, Warwick
By organisation
Department of Mathematics
In the same journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 191 hits
ReferencesLink to record
Permanent link

Direct link